MathSciNet Relay Station
MathSciNet bibliographic data
MR2547638 (2010f:65297) 65R20 (45E05 45J05 65M12)
Fedotov, A. I. Justification of a Galerkin method for a regularized Cauchy singular integro-differential equation. Quart. Appl. Math. 67 (2009), no. 3, 541–552.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement